Support group for people who have Depression, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I have been taking Cymbalta for three years without any complaints except for no sex drive but at the age of 58 and not married, it wasn't a problem. I am now 61 and I'm starting to notice that I can cry at the drop of a hat! I recently have connected with an old friend from high school, we never dated then nor have we now but I have found myself being so emotional about everything. I was beginning to fall for him...mostly out of lonliness but when he told me he had too much going on in his life to begin any kind of relationship I practically fell apart! I cryed for days. After about a week I was finally able to talk to him without expecting too much but again three weeks later we were falling into the same routine again...but the big difference this time was I had gone off the Cymbalta a week earlier. This time I was the one to break it off. I knew there was no use wasting anymore time with this man..but the important thing was that I was able to do it without feeling sorry for myself or feeling down or lonely. Thats's when I knew that Cymbalta was no longer working for me. Has anyone else had any symtns of depression.
Question created 2 days 4 hours ago
My MIL developed these symptoms within last 2 months. Some days are horrible. She takes metropol, has for a few years.
Could it drvelop just all of a sudden? If so, I know you just can't pull someone off a blood pressure med so what do I do if I Susie t this is the case?
Question created 4 days 11 hours ago
Hi I'm Michelle, I'm type one diabetic. As of this coming December 17th it will be going on 17 years of me being Diabetic. I was diagnosed when I was only 6 years old. I have recently told I suffer from depression. Looking back it's probably been since I was about 10 years old. My parents divorced when I was 4. I also learned that my interest was never boys... So yes im gay and I have a fiance. I'm just going to get that out of the way. She is my world and helps me so much. I also have separation anxiety from her. So some days are harder than others. I am taking this new medication called Tresiba Flextouch. I have only taken it for two days and my depression has gone so far down I just don't understand why. I also just had my wisdom teeth pulled, and wasn't sure if the meds where mixing but after great research I found that it's normal with my also taking Novolog. Than I found this website to join a support group and that I didn't have to actually go somewhere because I do work a lot and that would just add to my list. So I'm here now and I hope by talking to some of you or getting to know that I'm not the only one that suffers from all this will help me. Thank you for reading this I wish us all the best.
Post created 1 week 17 hours ago
Xolair is horrible
Post created 1 week 6 days ago
I have been prescribed aspirin 81mg aid for over a year now.
I normally am a happy controlled person but in the last year have been depressed and irritable. I NEVER considered it to be from taking aspirin! But as I popped my aspirin this morning and assessing not understanding my irritability it occurred to me - could this all be from simple aspirin???
Post created 3 weeks 9 hours ago
I have depression and didn’t have it before Azopt. Been using it for over a year, want to find out if this is the cause
Post created 1 month 6 days ago
I'm not sure how I feel about the medication. I will have been on it for 3 months now and the only difference i feel is the mania has stopped. I still get really depressed and hardly any energy. Depakote has it's pro's and con's. I just want to feel happy again.
Question created 1 month 1 week ago
Hi, my dad is taking this drug since around May and about a month ago he suddenly became anxious and depressed, but didn't tell anyone. I am wondering if this drug has anything to do with it, but his GP says any mood changes would have started earlier, if they were caused by the drug. I don't trust them. Has anyone else taken the drug for a few months, and then suddenly, after an entire lifetime of being a happy individual, become depressed. I am writing this for my dad, as he is not great with technology.
Thanks in advance for any responses.
Post created 1 month 2 weeks ago
Fractured Tuberosity of Left Arm [ Dr said "mush"]
Post created 1 month 2 weeks ago
I struggle with depression, anxiety, ADHD, and Dyslexia and I was born with my cord around my neck
Post created 1 month 3 weeks ago
- Page 1